# SDR AALA202512023224

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 77,934 hours, 30,187 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT AFTER 1 HOUR 45 MINUTES FLIGHT DECK DOOR WOULD NOT OPEN. IT APPEARS THE TOP AND MIDDLE LOCK ARE THE ISSUE. WE USED THE UNLOCK SWITCH ON THE CENTER PEDESTAL FLIGHT DECK DOOR SWITCH. MAINTENANCE ADJUSTED FLIGHT DECK DOOR UPPER LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
